worldchildfree.org

Murad Acne Complex and loss of libido?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I dont know what seems to be wrong.male/19/165lbi was on 40mg Murad Acne Complex for month and everything was great. moved up to 60mg. my face was looking amazing, half way through the second month ago however (a week or so ago) when I was with some cute lil freshman girl that I had been hooking up with for a while, I cudnt seem to get it up. this wasnt a problem the day before or the day before that either -_-i thought maybe it was because I was high that night. so the next night we went at it again and the same thing happened. like it wasnt that I cudnt get it up at all, it just wasnt as hard as it shud have been.

Im gonna talk to my derm as well about it and take a couple days off from this girl and head back after a few days of break to see if anything is better.anyone have any advice or experiences they can share?..

Comments (11)

Your question was: Murad Acne Complex and loss of libido?.

But I did some research online and found that some people actually had the problem continue throughout and post tane as well thats why I stopped immediately. in my opinion it is much more important to me than pimples on my face. I am pretty popular at my university and I need to be dishing it out a few times a week at least to several different girls so I need to take care of this problem..

Comment #1

Many people have suffered this. I didn't directly whilst on tane but have following treatment. You'd be very surprised at how many people lose their sexual appetite completely after Murad Acne Complex. Check the Action Forum Studies board.Treatments that can help:- Little Blue pill obviously for that one-nighter. If you fail to get it up at 19 years old and it's happened twice with the same girl, you better do something about it quick before your chances are blown out of the water.- Dostinex. Prescription med but better than Viagra as it increases your libido, ability to maintain, refractory period and generall all round experience.- Natural supplements like Ginseng - just google it.Good luck. I'd drop the dosage and see if anything improves, don't hold your breath though...

Comment #2

Heavy resistance training can be a big help aswell.....

Comment #3

I do notice a loss of libido, this worries me. I hope it comes back after Murad Acne Complex...

Comment #4

So I saw my derm today, after not taking Murad Acne Complex for 3 days and I told him the problem and he LOL'd at me and told me he has perscribed Murad Acne Complex over 6000 times and never heard of that, but he told me to stay off it for a week if a want and see if I notice a differencei was with my beezy today and we werent even doing anything and I was hard as a rock so I dont know what to do. ill go see her again tomorrow and see if actually getting some action is possible or not. If it is, ima jump back on the tane and see if it happens againand nah sheefa I got this girl on lock she aint going anywhere whether I get it up or not..

Comment #5

Ok a little followup, I stopped taking Murad Acne Complex last saturday and saw my derm that monday.he kind of laughed at me and told me the loss of libido prolly wasnt from Murad Acne Complex but I can stay off it for a week to see how it goes. That tuesday I went and saw my cutie for some science research, though she was on her period, I was able to receive some oral testing. I was hard as a rock and mentally wanted action! this was mid day. to make sure it wasnt a fluke I came back later that night for a followup visit, and everything went well again. I mentally feel as horny as I was when I wasnt on Murad Acne Complex, all I can think of is sex sex sex and is awesome! this is how I was before a few weeks ago.i think it was a mental thing caused by maybe depression due to Murad Acne Complex, but anyway, ill prolly start my Murad Acne Complex up again this saturday or sunday (kinda wanna get wasted on saturday since I havent drank in months) and ask my derm if it's ok for me to drop back to 40mg a day or even lower even though I weight 165lb. being able to perform is much more important to me...

Comment #6

Bro tons of other threads have already stated this. tane definately lowers your androgen levels which in my opinion must be one of it's mechanisms of action. Sebum and androgen production must have some sort of feedback loop. But again people should do searches before continuously reposting spam threads...

Comment #7

I dont know why you would even consider going on Murad Acne Complex again when it can PERMANENTLY alter your libido and erections in some cases. Acne obviously isint that big of a deal to you or anyone if your hooking up with girls...

Comment #8

Never had a problem when on Murad Acne Complex, but as soon as I got off it - that's when it all hit. Still struggling but have improved with therapy slightly...

Comment #9

Well now that I know for a fact that Murad Acne Complex is the problem, I began to analyze it and I know it was more of a mental thing because I think completely differently now that I'm off iti, however, dont know whether to start back up again on a smaller dose or to stay off it completely, when I was on 40mg for the first month I had no problem at all..

Comment #10

Ucan try a low dose around 20mg per day I think,just a piece of advice!..

Comment #11


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.